... taking 300. Been depressed for almost 20 yrs and have been on zoloft, prozac, paxil and wellbutrine, now as of March just wellbutrine. My personal doc had takin over scripts for years, but I just wanted to tweak it so I could cry, he refered me to a psychiatrist who saw me and got me to a good place. I have seen him two times, after tweak, total of 3 times and have been happy. I now want my pd to take over again cause I don't want to go back to the psychiatrist, but he wont. I'm not going to be held hostage to go see him (psychiatrist) so I am now weaning myself the hoops they have been making me jump through are not worth it. I have been very stressed just thinking about it, I mean 20 yrs is a long time and i finially got happy and the pulled this on me. Guess I just needed to vent. I have checked on line and my doc could have scribed it if he wanted to which makes me perturbed. Sorry! Guess I was hoping someone could help but my hopes are not high
Depression - I am resined to weaning off from generic wellbutrine, current script 450mg a day, now?
- 11 Aug 2012 by sunset228
- 14 Aug 2012
- paxil, prozac, zoloft, depression, post traumatic stress disorder, anxiety, panic disorder, social anxiety disorder, anxiety and stress, generic
Added 13 Aug 2012:
Just to put in, when I started I had lots of stressors in my life which have now changed. ie, particularlly bad divorce, mother and father died within two years. Custody issues another 2yrs, back injury then surgery, got married, moving, menopause, hormone trouble, having ovary out hadn't solved problem, hystorectomy after one year . Wisdom teeth out. Wrist problems, disability. Now the children have grown and moved out and doing great ages 23 and 24, it's just my husband and I alone with no more bad stressors. Thats just a few of the problems I had but no longer have. Just bad memories. Now I have a beautiful garden. My husbands family around and a small town.
I know for me (for me) every time I have taken my meds into my own hands I wound up two to three times more screwed than if I had a Dr helping me. Sorry your Doc situation is as it is, but after so long, I would hope there would be a better set of hands than your own to help treat you. Best to you, hope this may help somehow.
Your reasoning is a little skewed here. You would make yourself miserable again so you don't have to see your psychiatrist. Its early and my mind is still asleep, but that seems pretty crazy to me. He got you feeling good, so to spite yourself you're going to stop taking the medication that got you there.
I have been away from my computer for a day or two or I would have said something sooner.
If I may be blunt, you a playing with fire and your own happiness. To make it short, it took be 40+ years to get where I am. 12 years on various meds from my three docs to get it just right.
You state right away that you have been happy, THEN DON'T MESS WITH YOUR MEDS. Getting it right is a long and difficult process. If you are happy, regardless of how you got there, then leave it alone. Be happy and move on.
If you don't like your shrink get another, but don't mess with your medication over a personality conflict. Brain chemistry is part science, part luck and part guessing. If they have it right, leave it alone.
Getting off what works, even if you take the months that you should to do it correctly, will put you right back were you were in depths of depression. And guess what, the same med may not work when they try to spin you back up and you will be back to trial and error again.
Please don't do this. I really think you are making a mistake.
I take an antidepressant and I should warn you not to take matters into your own hands by simply taking yourself off any meds before talking to your doctor
about it. I take Effexor and it is quite different from the ones you have been taking. Effexor helps me with Anxiety as well as with Depression
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 5 answers
Posted 1 Apr 2010 • 1 answer
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 19 Feb 2012 • 5 answers
Posted 20 Aug 2013 • 5 answers